Some identities on automorphisms in prime rings

Bano, T. and Ur Rehman, N. (2017) Some identities on automorphisms in prime rings. Rendiconti del Circolo Matematico di Palermo, 66 (3). pp. 375-381. ISSN 0009725X

Full text not available from this repository.
Official URL: https://link.springer.com/article/10.1007%2Fs12215...

Abstract

In the present paper we prove that, let R be a prime ring with center Z, L a Lie ideal of R and σ a nontrivial automorphism of R such that (i){ σ(u) } n- (u) 2 m + 1= 0 , (ii){ σ(u) } n- (u) 2 m + 1∈ Z, (iii) { σ(u) } n+ (u) 2 m= 0 forallu∈L and fixed n, m≥ 1. If either char (R) > n+ 1 or char (R) = 0 , then L⊆ Z. © 2016, Springer-Verlag Italia.

Item Type: Article
Uncontrolled Keywords: Automorphism; Lie ideal; Prime ring
Subjects: Q Science > QA Mathematics
Divisions: Faculties > Faculty of Science > Department of Mathematics
Depositing User: AMU Library
Date Deposited: 30 Jan 2018 07:09
Last Modified: 31 Jan 2018 06:23
URI: http://ir.amu.ac.in/id/eprint/11043

Actions (login required)

View Item View Item